MathSciNet Relay Station
MathSciNet bibliographic data
MR546908 (81g:57018) 57R85 (55M35 57Q45)
Liang, Chao Chu ${\bf Z}\sb{(2)}$-knot cobordism in codimension two, and involutions on homotopy spheres. Trans. Amer. Math. Soc. 256 (1979), 89–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement